File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: M-type estimators of regression function with applications

TitleM-type estimators of regression function with applications
Authors
KeywordsConsistency
Entropy
M-type estimation
Nonparametric regression
Issue Date1995
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/stapro
Citation
Statistics And Probability Letters, 1995, v. 25 n. 2, p. 133-144 How to Cite?
AbstractThe authors consider the M-type estimators of regression function and show their almost-sure consistency under some easier to check conditions on the nonparametric family of regression functions. The results can be used to treat some parametric, nonparametric and semiparametric models. © 1995.
Persistent Identifierhttp://hdl.handle.net/10722/82963
ISSN
2015 Impact Factor: 0.506
2015 SCImago Journal Rankings: 0.720

 

DC FieldValueLanguage
dc.contributor.authorZhu, LXen_HK
dc.contributor.authorNg, KWen_HK
dc.date.accessioned2010-09-06T08:35:23Z-
dc.date.available2010-09-06T08:35:23Z-
dc.date.issued1995en_HK
dc.identifier.citationStatistics And Probability Letters, 1995, v. 25 n. 2, p. 133-144en_HK
dc.identifier.issn0167-7152en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82963-
dc.description.abstractThe authors consider the M-type estimators of regression function and show their almost-sure consistency under some easier to check conditions on the nonparametric family of regression functions. The results can be used to treat some parametric, nonparametric and semiparametric models. © 1995.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/staproen_HK
dc.relation.ispartofStatistics and Probability Lettersen_HK
dc.rightsStatistics & Probability Letters. Copyright © Elsevier BV.en_HK
dc.subjectConsistencyen_HK
dc.subjectEntropyen_HK
dc.subjectM-type estimationen_HK
dc.subjectNonparametric regressionen_HK
dc.titleM-type estimators of regression function with applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-7152&volume=25&spage=133&epage=144&date=1995&atitle=M-type+estimators+of+regression+function+with+applicationsen_HK
dc.identifier.emailNg, KW: kaing@hkucc.hku.hken_HK
dc.identifier.authorityNg, KW=rp00765en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.scopuseid_2-s2.0-58149212414en_HK
dc.identifier.hkuros9238en_HK
dc.identifier.volume25en_HK
dc.identifier.issue2en_HK
dc.identifier.spage133en_HK
dc.identifier.epage144en_HK
dc.publisher.placeNetherlandsen_HK
dc.identifier.scopusauthoridZhu, LX=7404201068en_HK
dc.identifier.scopusauthoridNg, KW=7403178774en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats